# SDR CALA2015041393524

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 101,294 hours, 15,823 cycles
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW GOT LE SLAT ASSYM CAUTION ON RETRACTION.  RETURNED TO FIELD.  FOUND ALL LT OTBD SLATS EXTENDED, WITH ALL OTHER LE SLATS RETRACTED.  POINTERS ARE CORRECT. 999.  FOUND NR 5 SLAT INBD PDU HAD INBD SLAT DRIVE TORQUE TUBE DISCONNECTED WITH FASTENERS MISSING.  REINSTALLED TORQUE TUBE SPLINED COUPLING & INSTALLED FASTENERS & WIRE LOCKED.  REMOVED & REINSTALLED RUBBER SLEEVE & RETAINER FOR ACCESS YAW AMM27-81-24.  ACCOMPLISHED AMM 27-81-02-825-001 TO ADJUST OTBD SLATS ON LT WING FOR FIT & FAIR 164023.  ACCOMPLISHED OPERATIONAL TEST FOR LE SLATS IAW AMM
